# SDR HNAA2015060300180

- Difficulty date: June 3, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 64,731 hours, 72,508 cycles
- Engine: Pwa PW120
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED ON TAKEOFF.  SERVICE NR 1 ENGINE OIL TO PROPER LEVEL.  GROUND RAN ACFT, OPS CHECKED GOOD.
